# SDR CA960807010

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Condition: Broken
- Location: #3 Piston
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND THE TOP RING ON THE #3 CYLINDER BROKEN INTO SEVEN PIECES. THE COMPRESSION CHECK FOUND COMPRESSION AT 12 PSI.
